# SDR SWIA2021091360958

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOWARD BAGGAGE BAY, AFT TIE DOWN RING PLATE AT LBL3.4 CORRODED (MARKED)     (C-CHECK RO 9/8/2021)    REPLACED AFT SIDE TIE DOWN RING PLATE FWD BAGG BAY LBL3.4. REF CRJ900 SRM 51-42-06-001-001, REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-33600 REV-Y. COMPLIED WITH TASK CARD 51-900-1002-SKY.
